Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 33, NWS Milwaukee, WI

May 30, 2013Fond du Lac County, Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 30, 2013, 8:48 PM CDT for Fond du Lac County, Sheboygan County, Wisconsin. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2013, 8:48 PM CDT (01:48 UTC)
Expired
May 30, 2013, 9:45 PM CDT
In force
57 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fond du Lac County, WI, Sheboygan County, WI

The radar

The Green Bay radar (KGRB), 69 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 6:40 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.8 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
630 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1294 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

348 
WUUS53 KMKX 310148
SVRMKX
WIC039-117-310245-
/O.NEW.KMKX.SV.W.0033.130531T0148Z-130531T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
848 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
  NORTHWESTERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 945 PM CDT

* AT 848 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM NORTH FOND DU LAC TO THERESA...AND MOVING
  NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ELKHART LAKE AROUND 940 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
TAYCHEEDAH...PEEBLES...PIPE...JOHNSBURG...MOUNT CALVARY...CALVARY...
MARYTOWN...ST. CLOUD AND SAINT CLOUD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE SQUALL LINES CAN SOMETIMES PRODUCE BRIEF TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

LAT...LON 4394 8817 4389 8816 4390 8795 4389 8794
      4366 8824 4389 8849 4390 8841 4393 8841
      4394 8838
TIME...MOT...LOC 0149Z 226DEG 29KT 4382 8853 4351 8840

HAIL...<.75IN
WIND...60MPH

$$

MGG
2 follow-up statements
395 
WWUS53 KMKX 310224
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
924 PM CDT THU MAY 30 2013

WIC039-117-310245-
/O.CON.KMKX.SV.W.0033.000000T0000Z-130531T0245Z/
FOND DU LAC WI-SHEBOYGAN WI-
924 PM CDT THU MAY 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SHEBOYGAN AND NORTHEASTERN FOND DU LAC COUNTIES UNTIL 945 PM CDT...

AT 922 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES WEST OF ST ANNA TO 7 MILES SOUTHWEST OF
ELKHART LAKE...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ELKHART LAKE AROUND 935 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE MARYTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

&&

LAT...LON 4394 8817 4389 8816 4390 8795 4389 8794
      4366 8824 4389 8849 4390 8841 4393 8841
      4394 8838
TIME...MOT...LOC 0224Z 226DEG 29KT 4392 8827 4378 8812

HAIL...<.75IN
WIND...60MPH

$$
COLLAR
310 
WWUS53 KMKX 310234
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 PM CDT THU MAY 30 2013

WIC039-117-310243-
/O.CAN.KMKX.SV.W.0033.000000T0000Z-130531T0245Z/
FOND DU LAC WI-SHEBOYGAN WI-
934 PM CDT THU MAY 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SHEBOYGAN AND
NORTHEASTERN FOND DU LAC COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4394 8817 4389 8816 4390 8795 4389 8794
      4366 8824 4389 8849 4390 8841 4393 8841
      4394 8838
TIME...MOT...LOC 0233Z 226DEG 29KT 4397 8820 4383 8805

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 4:46 PM CDT, 4 hours 2 minutes earlier.

Area forecast discussion, May 30, 4:46 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
446 PM CDT THU MAY 30 2013

.SHORT TERM...

.TONIGHT AND FRIDAY...FORECAST CONFIDENCE MEDIUM.

ONGOING SCATTERED CONVECTION WITH MORE DISCRETE-TYPE CELLS
ASSOCIATED WITH A VORT MAX ROTATING AROUND A NEGATIVELY TILTED 500MB
UPPER LOW OVER THE NORTHERN PLAINS...AND ON THE NOSE OF THE 850MB
LOW LEVEL JET. MOST OF THE SEVERE THUNDERSTORM WARNINGS HAVE BEEN
LARGE HAIL AND THE TOKEN DAMAGING WINDS. DECENT LOW LEVEL SHEAR AND
CAPE STILL WARRANTS TORNADO WATCH. WEAK TORNADOES ARE POSSIBLE. THE
STORMS MAY CONGEAL INTO BOWING LINE SEGMENTS LATER THIS AFTERNOON AS
THEY GET INTO SOUTHEAST WI PER THE 17Z HRRR MODEL RUN.

MEANWHILE... A STRONGER VORT MAX CURRENTLY OVER MISSOURI WILL ROLL
ACROSS IOWA AROUND 00Z. STORMS AHEAD OF THIS DISTURBANCE WILL MOST
LIKELY BE IN A LINE/MCS MODE AS IT REACHES NORTHERN IL/SOUTHERN WI.
EXPECTING THIS TO MOVE ACROSS ALL OF THE MKX AREA THIS EVENING.
LATEST 17Z HRRR SPED THIS UP WITH THE LEADING EDGE CLEARING EASTERN
WI BY 03Z...WHILE THE 12Z NAM DELAYS IT OVER THE MKX AREA FROM
03-09Z.

EXPECT A BREAK IN PRECIP LATE TONIGHT INTO FRIDAY MORNING AFTER THIS
SECONDARY ROUND. THEN WE WILL BE IN ANOTHER FAVORABLE SYNOPTIC SETUP
FOR MORE SEVERE STORMS ON FRIDAY. THE 500MB UPPER LOW WILL SHIFT A
LITTLE CLOSER INTO THE EASTERN DAKOTAS AND ANOTHER VORT MAX WILL
SWING INTO SOUTHERN WI AS THE LEFT EXIT REGION OF A 100KT UPPER JET
MOVES THROUGH. CONVECTIVE MODE WILL LIKELY BE A LINE OF STORMS WITH
A SUBTLE COLD-FRONT. DAMAGING WINDS THE MAIN SEVERE THREAT.

ONE UNCERTAINTY WITH FRIDAY THUNDERSTORMS WILL BE THAT THE LINE
COULD FORM IN ILLINOIS AND MOVE EAST AND JUST CLIP SOUTHEAST WI OR
EVEN MISS IT ALL TOGETHER.

FRIDAY NIGHT AND THROUGH SATURDAY...FORECAST CONFIDENCE...MEDIUM
TO HIGH

THE MID/UPPER TROUGH WILL PUSH INTO THE UPPER MISSISSIPPI VALLEY
REGION. THE 250 MB JET MAX INCREASES TO 100 KNOTS ACROSS SOUTHERN
AND NORTHEAST WISCONSIN WITH MODERATE UPPER DIVERGENCE OVER
SOUTHEAST WISCONSIN DURING THE EVENING.

SOUTHERN WISCONSIN WILL REMAIN IN THE WARM SECTOR FRIDAY EVENING
WITH A MID DRY PUNCH OVER MUCH OF THE AREA.  THOUGH THE BEST LOW
LEVEL WIND MAX WILL BE TO THE SOUTH AND EAST...STRONGER STORMS
ARE NOT OUT OF THE QUESTION ESPECIALLY WITH WIND SHEAR A BIT
HIGHER THAN PREVIOUS DAYS. THE CWASP SEVERE PARAMETER IS HIGHEST
ACROSS NORTHEAST ILLINOIS LOWER VALUES EXTENDS CLOSER TO THE UPPER
LOW OVER PORTIONS OF SOUTH CENTRAL WISCONSIN.

WEAKENING LOW PRESSURE WILL FINALLY DRAG A COLD FRONT THROUGH
SOUTHERN WISCONSIN BY SATURDAY NIGHT. NAM FORECAST SOUNDINGS STILL
HAVE 1300 J/KM OF CAPE SATURDAY AFTERNOON IF FORECAST DEW POINTS
ARE NOT TOO HIGH.

.LONG TERM...

SUNDAY THROUGH THURSDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

MAIN UPPER LEVEL TROUGH AXIS WILL MOVE ACROSS THE WESTERN GREAT LAKES
SATURDAY NIGHT THEN INTO SOUTHERN CANADA ON SUNDAY.

FORECAST SOUNDINGS SHOW MOISTURE TRAPPED BELOW AN INVERSION AROUND
7 THSD FT...SO EXPECT CUMULUS/STRATOCUMULUS SUNDAY.  COOLER AIR IS
EXPECTED TO ARRIVE WITH THE SHORTWAVE.

THE GFS AND ECMWF ARE FAIRLY SIMILAR IN BRINGING ANOTHER UPPER
TROUGH ACROSS THE NORTHERN PLAINS MONDAY NIGHT AND REACHING THE
UPPER MISSISSIPPI VALLEY WEDNESDAY. ON THURSDAY THE GFS BRINGS THE
UPPER TROUGH ACROSS WISCONSIN WITH A BROADER MORE NORTH LOCATION
ON THE 00Z ECMWF.

STILL SOME POTENTIAL OF INSTABILITY SHOWERS SUNDAY BEFORE HIGH
PRESSURE DOMINATES WISCONSIN MONDAY.

BY TUESDAY SHOWERS/THUNDERSTORMS APPROACH THE MISSISSIPPI RIVER AREA
TUESDAY EVENING WITH A CHANCE OF SHOWERS/THUNDERSTORMS WEDNESDAY
AND THURSDAY.

&&

EXPECT GUSTS BETWEEN 25 AND 30 KTS TO PERSIST UNTIL EVENING AS
MIXING CEASES. DISCRETE THUNDERSTORMS WITH SOME PRODUCING LARGE HAIL
MAINLY IN SOUTH CENTRAL WI. EXPECTING STORMS TO CONGEAL AT SOME
POINT AND STRAIGHT-LINE WINDS WILL BECOME THE MAIN THREAT FOR ALL OF
SOUTH CENTRAL AND SOUTHEAST WI. STORMS ARE DEVELOPING RAPIDLY...SO
WATCH THE RADAR CLOSELY FOR NEW DEVELOPMENTS. WEAK TORNADOES ARE
POSSIBLE WITH DECENT LOW-LEVEL ROTATION.

ANOTHER ROUND...A LINE OF THUNDERSTORMS...IS EXPECTED EARLY THIS
EVENING AND THESE WILL LIKELY SPREAD ALL THE WAY ACROSS SOUTHERN WI.
STRAIGHT-LINE WINDS WILL BE THE MAIN SEVERE WEATHER THREAT.

AFTER A BREAK LATE TONIGHT/EARLY FRIDAY...EXPECT A LINE OF
THUNDERSTORMS TO DEVELOP ALONG A WEAK COLD FRONT SOMEWHERE IN IA/IL
AND TRACK ENE MIDDAY FRIDAY. THESE MAY SWEEP ACROSS ALL OF SOUTHERN
WI OR JUST CLIP SOUTHEAST WI. STAY TUNED TO THE FORECAST FOR THIS
ONE.

&&

.MARINE...

GUSTY SOUTH WINDS DUE TO MIXING OVER THE LAND WILL AFFECT SHORELINE
NEARSHORE AREAS UNTIL THIS EVENING. WINDS WILL BE LESS GUSTY TOWARD
THE OPEN WATERS. HOWEVER...THE TIGHT PRESSURE GRADIENT OVER THE LAKE
WILL ALLOW SUSTAINED WINDS TO BE IN THE 15 TO 20 KNOT RANGE TODAY
AND TONIGHT. STABLE AIR DOWN AT LAKE LEVEL WILL KEEP WAVES FROM
RESPONDING TOO MUCH TO THE GUSTY WINDS.

THUNDERSTORMS EXPECTED THIS EVENING AND AGAIN FRIDAY MIDDAY AND
AGAIN SOMETIME ON SATURDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TONIGHT/FRIDAY AND AVIATION/MARINE...MRC
FRIDAY NIGHT THROUGH THURSDAY...HENTZ
Hazardous weather outlook, May 30, 3:35 PM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT THU MAY 30 2013

WIZ046-047-051-052-056>060-062>072-312045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
335 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY THROUGH THIS EVENING. SOME OF THE
THUNDERSTORMS MAY BE SEVERE. WINDS AND HAIL ARE THE PRIMARY
THREAT...BUT AN ISOLATED TORNADO IS POSSIBLE OVER SOUTH CENTRAL
WISCONSIN INTO THE EARLY EVENING. THE STORMS WILL BE CAPABLE OF
PRODUCING BRIEF HEAVY RAIN...ALONG WITH THE POTENTIAL OF LOCALIZED
URBAN AND LOW LYING FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

SOUTHERN WISCONSIN WILL BE IN THE WARM SECTOR AHEAD OF A LOW OVER
THE DAKOTAS AND MINNESOTA THROUGH SATURDAY. THIS WILL RESULT IN
MORE THUNDERSTORMS. SOME OF THESE STORMS COULD BE SEVERE...
ESPECIALLY FRIDAY AFTERNOON AND EVENING.

THERE IS A CHANCE FOR THUNDERSTORMS AGAIN ON TUESDAY NIGHT INTO
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN ACTIVATED INTO THIS EVENING AND MAY BE
NEEDED AGAIN FRIDAY AFTERNOON AND FRIDAY EVENING.

LMZ643>646-312045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

SOUTH WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS INTO THE
EARLY EVENING.

THUNDERSTORMS ARE LIKELY THROUGH THE EVENING AND MAY BE SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH SATURDAY. SOME OF
THESE MAY BE SEVERE ESPECIALLY FRIDAY AFTERNOON AND EVENING.

THERE IS A CHANCE FOR THUNDERSTORMS AGAIN TUESDAY NIGHT AND
WEDNESDAY.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, May 30, 7:57 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
757 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     2 ENE BROOKLYN          42.86N 89.34W
05/30/2013  M52 MPH          DANE               WI   TRAINED SPOTTER

&&

ET
Local storm report, May 30, 8:03 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
803 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND DMG     MIDDLETON               43.10N 89.51W
05/30/2013                   DANE               WI   PUBLIC

            POWER LINES DOWN AND ABLAZE.

&&

ET
Local storm report, May 30, 8:09 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     COLUMBUS                43.34N 89.01W
05/30/2013                   COLUMBIA           WI   911 CALL CENTER

            HALF DOZEN TREES DOWN...UP TO 2 FEET IN DIAMETER. TIME
            ESTIMATED.

&&

MEB
Local storm report, May 30, 8:18 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
818 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     TSTM WND DMG     2 W BEAVER DAM          43.46N 88.88W
05/30/2013                   DODGE              WI   EMERGENCY MNGR

            ROOF BLOWN OFF BARN. TIME ESTIMATED FROM RADAR.

&&

ET
Local storm report, May 30, 8:23 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
823 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TSTM WND DMG     2 W BEAVER DAM          43.46N 88.88W
05/30/2013                   DODGE              WI   EMERGENCY MNGR

            ROOF BLOWN OFF BARN. TIME ESTIMATED FROM RADAR.

&&

ET
Local storm report, May 30, 8:40 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
840 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     SW DELAVAN              42.63N 88.63W
05/30/2013                   WALWORTH           WI   AMATEUR RADIO

            NUMEROUS 5-6 INCH DIAMETER TREE BRANCHES DOWN.

&&

ET

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:01 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson44 min
May 30, 7:15 PM CDTSevere Thunderstorm WarningMKXRock, Walworth45 min
May 30, 7:35 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Dodge, Jefferson40 min
May 30, 7:49 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Kenosha, Racine, Rock, Walworth and 1 more41 min
May 30, 7:51 PM CDTSpecial Marine WarningMKX114 min
May 30, 8:12 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac48 min
May 30, 8:29 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Milwaukee, Ozaukee, Washington, Waukesha46 min
May 30, 8:53 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Ozaukee, Sheboygan, Washington67 min
May 31, 7:44 AM CDTMarine Dense Fog AdvisoryMKX8 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.